# SDR CA110504005

- Difficulty date: April 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Scwzer SGS233A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 3340611
- Condition: Misrepaired
- Part time: 2,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AN UNDOCUMENTED REPAIR WAS FOUND ON THE LEFT HAND WING AT STATION 214.0. UPON REMOVAL OF THE PATCH THE RIB WAS FOUND TO BE BENT OVER. BOTH THE WING SKIN REPAIR AND THE RIB WERE NOT COMPLETED AS PER ANY APPROVED OR ACCEPTED DATA, AND WERE NOT RECORDED IN ANY OF THE AIRCRAFTS LOGS. THIS WORK IS BELIEVED TO HAVE BEEN COMPLETED AS THE ACFT WAS PURCHASED, THERE PREVIOUS REGISTRATION IS N1174S.
